RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 56, Issue 4, Pages 38–47 (Mi mz2270)  

This article is cited in 5 scientific papers (total in 5 papers)

On uniqueness of the additive segment functions and trigonometric series

S. Galstyan

Yerevan State University

Full text: PDF file (687 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 56:4, 1015–1022

Bibliographic databases:

UDC: 517.5
Received: 05.01.1994

Citation: S. Galstyan, “On uniqueness of the additive segment functions and trigonometric series”, Mat. Zametki, 56:4 (1994), 38–47; Math. Notes, 56:4 (1994), 1015–1022

Citation in format AMSBIB
\Bibitem{Gal94}
\by S.~Galstyan
\paper On uniqueness of the additive segment functions and trigonometric series
\jour Mat. Zametki
\yr 1994
\vol 56
\issue 4
\pages 38--47
\mathnet{http://mi.mathnet.ru/mz2270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1330374}
\zmath{https://zbmath.org/?q=an:0838.42004}
\transl
\jour Math. Notes
\yr 1994
\vol 56
\issue 4
\pages 1015--1022
\crossref{https://doi.org/10.1007/BF02362369}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP84400017}


Linking options:
  • http://mi.mathnet.ru/eng/mz2270
  • http://mi.mathnet.ru/eng/mz/v56/i4/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Galstyan, R. I. Ovsepian, “Trigonometric series with rapidly decreasing coefficients”, Sb. Math., 187:11 (1996), 1577–1600  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. K. A. Kerian, “Uniqueness Theorem for Additive Functions and Its Applications to Orthogonal Series”, Math. Notes, 97:3 (2015), 362–375  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Keryan K.A., “A Uniqueness Theorem For Franklin Series”, J. Contemp. Math. Anal.-Armen. Aca., 52:2 (2017), 92–101  crossref  isi
    4. Keryan K.A., “Uniqueness Theorem For Sequences of Piecewise Polynomial Functions”, Armen. J. Math., 9:1 (2017), 27–34  isi
    5. Ginovyan M. Keryan K., “Reconstruction of Martingales and Applications to Multiple Haar Series”, Stud. Sci. Math. Hung., 55:4 (2018), 542–558  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:185
    Full text:82
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021